# SDR TAMF20060027S

- Difficulty date: May 24, 2006
- Submitted: June 6, 2006
- Operation: Air carrier
- Aircraft: N768QT
- Make and model: Boeing 767-200
- Aircraft serial: 23803
- Aircraft time: 66,037 hours, 25,015 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION CHECK FOUND A SCRATCH ON PRESSURE SKIN AT STA 1582 STRINGER 5-6R.  DAMAGED AREA WAS REPAIRED IAW EWO 767-53-013 AND BOEING SERVICE REQUEST 1-195909646.
